# SDR SWAA2024030847730

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: SCREW STRIP AT STA 887 HAS CORROSION AROUND FASTENER HOLES AT RBL 1; 5; 10; 14 AND 20. AFT CARGO COMPARTMENT: SCREW STRIP AT STA 887 HAS CORROSION AROUND FASTENER HOLES AT RBL 1 5 10 14 AND 20.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.055' REMAINING THICKNESS). STRIP (STRAP) IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] OBTAINED REPLACEMENT PART FROM STOCK; DRILLED FASTENER HOLES AND INSTALLED NUTPLATES PER SRM 51-40-02. OKAY TO INSTALL.;[03] INSPECTED WORK ACCOMPLISHED IN C/A #2. RANDY MOSIER (TECHNICIAN); 24-FEB-2024 01:46 UTC OBTAINED REPLACEMENT PART FROM STOCK; DRILLED FASTENER HOLES AND INSTALLED NUT PLATES PER SRM 51-40-02. OKAY TO INSTALL.;[04] REMOVED AND REPLACED SCREW T-STRIP IAW SRM 51-40-02-0G-0.;[05] C/W INSPECTION
